Skip to Main content Skip to Navigation
Journal articles

The Montagnes Russes Algorithm for Global Optimization

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622047
Contributor : Laurent Najman Connect in order to contact the contributor
Submitted on : Sunday, September 11, 2011 - 5:10:46 PM
Last modification on : Thursday, September 9, 2021 - 5:18:03 PM

Identifiers

  • HAL Id : hal-00622047, version 1

Collections

Citation

Jean-Pierre Aubin, Laurent Najman. The Montagnes Russes Algorithm for Global Optimization. Mathematical Methods of Operations Research, Springer Verlag, 1998, 48 (1), pp.153-168. ⟨hal-00622047⟩

Share

Metrics

Record views

164